Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the solutions of quasi-linear elliptic partial differential equations


Author: Charles B. Morrey
Journal: Trans. Amer. Math. Soc. 43 (1938), 126-166
MSC: Primary 35J60
DOI: https://doi.org/10.1090/S0002-9947-1938-1501936-8
MathSciNet review: 1501936
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J60

Retrieve articles in all journals with MSC: 35J60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501936-8
Article copyright: © Copyright 1938 American Mathematical Society

American Mathematical Society